• Select language: Ru / En

ISSN (Print) 2079-6900

ISSN (Online) 2587-7496

(Middle Volga Mathematical Society Journal)

Scientific Journal

Download

On the smoothness of the solution of a nonlocal boundary value problem for the multidimensional second-order equation of the mixed type of the second kind in Sobolev space

S. Z. Dzamalov1

AnnotationIn this paper we prove the unique solvability and smoothness of the solution of a nonlocal boundary-value problem for a multidimensional mixed type second-order equation of the second kind in Sobolev space $W\,_{2}^{\ell }(Q)$, ($2\le \ell $ is an integer). First, we have studied the unique solvability of the problems in the space $W_{2}^{2}(Q).$ Solution uniqueness for a nonlocal boundary-value problem for a mixed-type equation of the second kind is proved by the methods of a priori estimates.Further, to prove the solution existence in the space $W_{2}^{2}(Q),$ the Fourier method is used. In other words, the problem under consideration is reduced to the study of unique solvability of a nonlocal boundary value problem for an infinite number of systems of second-order equations of mixed type of the second kind. For the unique solvability of the problems obtained, the ``$\varepsilon $-regularization'' method is used, i.e, the unique solvability of a nonlocal boundary-value problem for an infinite number of systems of composite-type equations with a small parameter was studied by the methods of functional analysis. The necessary a priori estimates were obtained for the problems under consideration. Basing on these estimates and using the theorem on weak compactness as well as the limit transition, solutions for an infinite number of systems of second-order equations of mixed type of the second kind are obtained. Then, using Steklov-Parseval equality for solving an infinite number of systems of second-order equations of mixed type of the second kind, the unique solvability of original problem was obtained. At the end of the paper, the smoothness of the problem's solution is studied.
Keywordsmultidimensional second-order equation of the mixed type of the second kind, Sobolev space, smoothness of the solution of the boundary problem, nonlocal boundary problem

1Sirojiddin Z. Dzamalov, Associate Professor, Senior Researcher, Department of Differential Equations, Institute of Mathematics, Uzbekistan Academy of Sciences (81 Mirzo Ulugbek Str., Tashkent, 100170, Uzbekistan), Ph.D. (Physics and Mathematics), ORCID: http://orcid.org/0000-0002-3925-5129, siroj63@mail.ru

Citation: S. Z. Dzamalov, "[On the smoothness of the solution of a nonlocal boundary value problem for the multidimensional second-order equation of the mixed type of the second kind in Sobolev space]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,21:1 (2019) 24–33 (In Russian)